# SDR CA061004009

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3200 · Landing Gear System
- Part: Washer
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) WE HAVE FOUND 2 BATCHES OF C6U1156-27 MAIN LANDING GEAR WASHERS MADE FROM ALUMINUM LAMINATED SHIM MATERIAL, BUT SHOULD HAVE BEEN MADE FROM STAINLESS STEEL SHIM MATERIAL.  DUE TO THE APPLICATION OF THE WASHER, THERE IS NO STRENGTH REQUIREMENT, HOWEVER, THERE IS A POTENTIAL FOR GALVANIC CORROSION. THE AFFECTED BATCHES OF WASHERS ARE WO-25363/1 AND PO43141/69.  (TC NR 20061004009)
